Previous |  Up |  Next


Title: On plain absolute equilibrium points in general non-ordered games with perfect information. I (English)
Author: Hanák, Jan
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 9
Issue: 4
Year: 1973
Pages: 151-170
Category: math
MSC: 91A10
MSC: 91A99
idZBL: Zbl 0342.90058
idMR: MR0437120
Date available: 2008-06-05T19:54:45Z
Last updated: 2012-05-09
Stable URL:
Related article:
Reference: [1] Berge C: Sur une théorie ensembliste des jeux alternatifs.Journal de mathématiques pures et appliquies 32, 2 (1953), 129-184. (Бepж, K.: Teopemuкo-мнoжecmвeнный noдxoд к nooчepeдным uгpaм. Cм. [13], 155-182; пepeвoдятcя пpeдиcлoвиe и глaвы I и II.) Zbl 0050.35604, MR 0065891
Reference: [2] Berge C: Théorie générale desjeux a n personnes.Paris 1957. (Бepж, K.: Oбщaя meopuя uгp нecкoлькux лuц. Mocквa 1961.)
Reference: [З] Berge C: Théorie des graphes et ses applications.Paris 1958. (Бepж, K.: Teopuя гpaфoв u ee npuмeнeнuя. Mocквa 1962.)
Reference: [4] Hanák J.: Simultaneous nondeterministic games (I) - (IV).Archivum mathematicum; I: 5 (1969), 29-60; II: 6 (1970), 115-144; III: 7 (1971), 123-144; IV: to appear. MR 0309571
Reference: [5] Hanák J.: On generalized Bergean pay-off functions at complete games.Math. Theory of Polit. Decisions, J. E. Purkyně University; Research Memorandum No. 13 (May 1969). (Cyclostyled, ЗЗ p.)
Reference: [6] Hanák J.: Finite complete games and antagonistic arbitration; (practically) usable ideal games: symmetrized chess and checkers.(In Russian.) (To be published.) Гaнaк, Ян: Koнeчныe noлныe uгpы u aнmaгoнucmuчecкuй apбumpaж; npuмeнuмыe uдeaльныe uгpы: cuммempuзupoвaнныe шaxмamы u шaшкu. (Гotobиtcя к пeчaти.)
Reference: [7] Kuhn H. W.: Extensive games and the problem of information.Ѕee [8], 193-216. (Kyн, Г. У.: Пoзuцuoнныe uгpы u npoблeмa uнфopмaцuu. Cм. [13], 13-40.) Zbl 0189.20204, MR 0054924
Reference: [8] Kuhn H. W., Tucker A. W. (eds.): Contributions in the theory of games, II.Annals of Mathematics Ѕtudies, 28, Princeton Univ. Press. Princeton 1953.
Reference: [9] Kypoш A. Г.: Лeкцuu no oбщeй aлгeбpe.Mocквa 1962.
Reference: [10] McKinsey J. C. C.: Introduction to the theory of games.New York 1952. Zbl 0049.09510, MR 0050248
Reference: [11] Ѕzpilrajn E.: Sur l'extension de l'ordre partiel.Fund. Math. 16 (1930), 386-389.
Reference: [12] Bopoбьeв H. H. (peд.): Mampuчныe uгpы.Mocквa 1961.
Reference: [13] Bopoбьeв H. H. (peд.): Пoзuцuoнныe uгpы.Mocквa 1967.
Reference: [14] Zermelo E.: Über eine Anwendung der Mengenlehre auf die Theorie des Schachspiels.Proc. of the Fifth International Congress of Mathematicians (Cambridge, 1912), Cambridge University Pгess, 1913, 501-504. (Цepмeлo, Э.: O npuмeнeнuu meopuu мнoжecmв к meopuu шaxмamнoй uгpы. Cм. [12], 167-172.)
Reference: [15] Novák V.: On the well dimension of ordered sets.Czechoslovak Mathematical Journal V. 19 (94) (1969), No. 1,1-16. MR 0241325
Reference: [16] Novák V.: Über Erweiterungen geordneter Mengen.Archivum mathematicum 9 (1973), 141-146. MR 0354456


Files Size Format View
ArchMath_009-1973-4_1.pdf 1.543Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo